MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5505/tjtes.2018.43637

Медицинская библиотека · Ulusal travma ve acil cerrahi dergisi = Turkish journal of trauma & emergency surgery : TJTES · 2018

Duodenal intramural hematoma due to early postoperative anticoagulant treatment after a renal transplant: A case report.

Bayraktar Adem, Ercan Leman Damla, Bakkaloğlu Hüseyin, Gök Ali Fuat Kaan, İlhan Mehmet, Aydın Ali Emin

Клинический случайСтатьяПеревод в очереди

Аннотация

A spontaneous intramural duodenal hematoma is a rare complication in patients receiving anticoagulation therapy. Presently described is a case of intramural duodenal hematoma in a patient with a cadaveric renal transplant who was under oral anticoagulant treatment due to paroxysmal atrial fibrillation. The patient was admitted with intense abdominal pain, nausea, vomiting, and a total obstruction of duodenum. After a diagnosis of intramural hematoma, a good prognosis was achieved with conservative care.

Для цитирования: Bayraktar Adem, Ercan Leman Damla, Bakkaloğlu Hüseyin, Gök Ali Fuat Kaan, İlhan Mehmet, Aydın Ali Emin. Duodenal intramural hematoma due to early postoperative anticoagulant treatment after a renal transplant: A case report.. Ulusal travma ve acil cerrahi dergisi = Turkish journal of trauma & emergency surgery : TJTES. 2018. DOI: 10.5505/tjtes.2018.43637.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.